Applied Mathematics- A Journal of Chinese Universities Series B, Volume (32), No (3), Year (2017-8) , Pages (270-280)
Title : ( On the rate of complete convergence for weighted sums of NSD random variables and an application )
Authors: habib naderi , Mohammad Amini , Abolghasem Bozorgnia ,Access to full-text not allowed by authors
Abstract
In this paper, the complete convergence is established for the weighted sums of negatively superadditive-dependent random variables. As an application, the Marcinkiewicz- Zygmund strong law of large numbers for the random weighted average is also achieved, and a simulation study is done for the asymptotic behaviour of random weighting estimator.